# SDR 2024FA0000289

- Difficulty date: April 4, 2024
- Submitted: April 4, 2024
- Operation: General aviation
- Aircraft: N71924
- Make and model: Cessna TU206C
- Aircraft serial: U2061226
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Part number: S159660
- Condition: Failed
- Location: Cockpit
- Part time: 10,967 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUSPECT VOLTAGE REGULATOR FAILED, AND ALTERNATOR PUT OUT EXCESSIVE VOLTAGE, WHICH THEN BURNT OUT THE 60-AMP CIRCUIT BREAKER INTERNALLY AND WAS THE SOURCE OF SMOKE IN CABIN.  RECOMMEND LIFE LIMIT ON ALTERNATOR OUTPUT CIRCUIT BREAKER.
